Abschätzung der Wurzeln algebraischer Gleichungen II

W. Specht

Mathematische Zeitschrift (1950)

  • Volume: 53, page 357-363
  • ISSN: 0025-5874; 1432-1823

How to cite


Specht, W.. "Abschätzung der Wurzeln algebraischer Gleichungen II." Mathematische Zeitschrift 53 (1950): 357-363. <http://eudml.org/doc/169193>.

author = {Specht, W.},
journal = {Mathematische Zeitschrift},
keywords = {Linear algebra, polynomials},
pages = {357-363},
title = {Abschätzung der Wurzeln algebraischer Gleichungen II},
url = {http://eudml.org/doc/169193},
volume = {53},
year = {1950},

AU - Specht, W.
TI - Abschätzung der Wurzeln algebraischer Gleichungen II
JO - Mathematische Zeitschrift
PY - 1950
VL - 53
SP - 357
EP - 363
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/169193
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.